IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1696

Title: On the Transformations of Symplectic Expansions and the Respective Bäcklund Transformation for the KDV Equation
Authors: Khristov, E.
Keywords: Symplectic Expantion
KdV Equation
Bäcklund Transformation
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 1, (2003), 75p-94p
Abstract: By using the Deift–Trubowitz transformations for adding or removing bound states to the spectrum of the Schrödinger operator on the line we construct a simple algorithm allowing one to reduce the problem of deriving symplectic expansions to its simplest case when the spectrum is purely continuous, and vice versa. We also obtain the transformation formulas for the correponding recursion operator. As an illustration of this approach, the Bäcklund transformations for the KdV equation are constructed.
Description: 2000 Mathematics Subject Classification: Primary: 34B40; secondary: 35Q51, 35Q53
URI: http://hdl.handle.net/10525/1696
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol29-num1-2003-p075-p094.pdf521.58 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback